# SDR COMA9610244

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Central Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKE OFF TRIM AURAL WARNING SOUNDED ON TAKEOFF ROLL.  COULD NOT DUPLICATE DISCREPANCY.  RESET AURAL WARNING UNIT AND ACFT CONTINUED SERVICE.
